Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

A parametric representation for k-variable Schur polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Kummert, A. ; Lehrstuhl fuer Nachrichtentech., Ruhr-Univ., Bochum, West Germany

A parametric representation for k-variable polynomials with prescribed partial degrees is given, where the coefficients are functions of real parameter vectors. For these parameters, simple conditions which are sufficient to guarantee that the corresponding polynomials are widest-sense Schur are established. Simple necessary and sufficient conditions are introduced in the two-variable case so that the corresponding polynomials are scattering Schur. The synthesis of two-dimensional lossless one-ports and a parametric representation of constant unitary matrices form the basis of these considerations

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:37 ,  Issue: 10 )